# SDR USAA2011011290189

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SY6-C11 - MAJOR REPAIR - LEVEL 2 WIDESPREAD GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 TO FR69, Y765.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, Y765 IAW EA 116927, A319 SRM 51-72-11 & AIRBUS DRAWING D53472815.
